MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS FB INSRT SZ 7 10MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE PS FB INSRT SZ 7 10MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-40-710
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/12/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
On (b)(6) 2015, the patient underwent total left knee arthroplasty due to osteoarthritis.The patella was resurfaced.The surgeon reported no intraoperative complications.The patient was implanted with the attune knee system and smartset bone cement x 2.On (b)(6) 2016, the patient underwent a left knee revision due to instability.The surgeon reported the use of flexible osteotome to break up the cement interface on the femur as well as the tibial component.He reported good patellofemoral tracking and the patella was retained for off use.The patient was implanted with a competitor system and there were no complications to the procedure.Doi: (b)(6) 2015; dor: (b)(6) 2016.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
ATTUNE PS FB INSRT SZ 7 10MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9488939
Report Number1818910-2019-123739
Device Sequence Number1839113
Product Code JWH
UDI-Device Identifier10603295050247
UDI-Public10603295050247
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K111433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1516-40-710
Device Catalogue Number151640710
Device Lot Number350618
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/26/2019
Supplement Date Received by Manufacturer08/27/2020
Initial Report FDA Received Date12/18/2019
Supplement Report FDA Received Date08/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE MEDIAL DOME PAT 41MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR